# SDR MASA200602039

- Difficulty date: August 4, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 7,481 hours, 4,660 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7471 MEM - OUTBOARD FLIGHT SPOILERS AND OUTBOARD SPOILERONS CAUTION MESSAGE.  MX RESET THE SYSTEM AND FAULTS CLEARED.
